# SDR AALA20120328009

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 53,549 hours, 6,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED AN ELECTRICAL SMELL IN THE CABIN FOR A FEW MINUTES AND THEN THE SMELL DISSIPATED.  RECIRCULATION FAN STATUS MESSAGE APPEARED AT THE SAME TIME.  FLIGHT LANDED LHR WITHOUT INCIDENT.  DEFERRED LOWER LEFT RECIRCULATION FAN INOPERATIVE PER MEL.  REPLACED LEFT LOWER RECIRCULATION FAN AT JFK ON 03/28/2012. SYSTEM GROUND CHECK NORMAL OPERATION.
